I have had sexual problems over the years and was prescribed viagra many years ago... on the 5th march this year I took a 50 mg viagra ... 3 in the morning I woke up dizzy and light headed I went to the mirrow and my pupils and eyes was black could not focus my eyes ... after a cup of tea i was fine... forgot about it never thinking it might of been the viagra ... on the 9th march I took another the same thing happend but my eyes was not bad but on the monday morning I had niggly pain in my chest and again thought it would go away it stayed with me and tuesday was the same just niggly pain ... as i was going to bed on the tues /wed morning 1am I went dizzy light headed this time i got an ambulance ... i had or was having a heart attack... its all down to the viagra it happend when i took the tablets but i was very lucky ... never again shall I be taking them ... when I look now the young people that have died because of this tablet ... its shocking making billions on the death of a few ...